edoc

Upper bound for the height of S-integral points on elliptic curves

Bosser, Vincent and Surroca, Andrea. (2013) Upper bound for the height of S-integral points on elliptic curves. The Ramanujan journal, Vol. 32, no. 1. pp. 125-141.

[img]
Preview
PDF - Accepted Version
332Kb

Official URL: http://edoc.unibas.ch/dok/A6165151

Downloads: Statistics Overview

Abstract

We establish new upper bounds for the height of the S-integral points of an elliptic curve. This bound is explicitly given in terms of the set $S$ of places of the number field K involved,but also in terms of the degree of K, as well as the rank, the regulator and the height of a basis of the Mordell-Weil groupof the curve. The proof uses the elliptic analogue of Baker's method, based on lower bounds for linear forms in elliptic logarithms.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik
UniBasel Contributors:Surroca, Andrea
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Kluwer
ISSN:1382-4090
Note:Publication type according to Uni Basel Research Database: Journal article
Language:English
Related URLs:
Identification Number:
Last Modified:31 Dec 2015 10:53
Deposited On:13 Sep 2013 07:52

Repository Staff Only: item control page